# SDR CALA2023062602003

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 71,736 hours, 29,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Part number: UNKNOWN
- Condition: Sheared
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR ACTUATOR FWD FITTING LOWER OB FASTENER SHEARED "REPAIR BEFORE FURTHER FLIGHT" (AD RELATED TASK) (AD 2015-02-14) GENERATED AT HAECO LCQ PER NR 9296188 (26188) BY MECH V892444.
